Brandt extensions and primitive topologically periodic inverse topological semigroups

Document Type: Research Paper


1 I am phd student in sistan and bluchestan university

2 University of Sistan and Bluchestan, Iran


In this paper we find sufficient conditions on primitive inverse
topological semigroup S under which: the inversion inv : (H(S)) (H(S))
is continuous; we show that every topologically periodic countable compact
primitive inverse topological semigroups with closed H-classes is topologically
isomorphic to an orthogonal sum
i2= Bi (Gi) of topological Brandt extensions Bi (Gi) of countably compact topological groups Gi in the class
of topological inverse semigroups for some finite cardinals.


Main Subjects

Volume 39, Issue 1
March and April 2013
Pages 87-95
  • Receive Date: 20 December 2010
  • Revise Date: 10 September 2011
  • Accept Date: 10 September 2011